# SDR RAIA201304240001

- Difficulty date: April 24, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 30,456 hours, 28,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW FOUND THE MAIN DOOR EMERGENCY LIGHT AND COURTESY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LIGHT BULBS.  SYSTEM OPS CHECKED GOOD.
